# SDR YENA201611111004

- Difficulty date: November 11, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 46,574 hours, 16,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON R1 DOOR LOWER CUT OUT CORNER INTERNAL STRUCTURE FRAME 19+6 STR 23RH 4 EA AROUND THE FASTERNERS HOLES (FWD GIRT BAR AFT  I/B HOLE, AFT O/B HOLE, FWD I/B HOLE, FWD O/B HOLE ) ; REMOVED CORROSION BY SPOT FACING AT R1 FWD GIRT BAR LATCH HOLES, INSTALLED BUSHINGS AND REPAIR WASHERS IAW A320- SRM 53-11-14.
